Next Article in Journal
An Analytic Approximation for the Bessel Function Jν(x) for −1/2 < ν < 3/2
Previous Article in Journal
Optimization of Manifold Learning Using Differential Geometry for 3D Reconstruction in Computer Vision
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 2770

Article: Inhomogeneous Whittaker Equation with Initial and Boundary Conditions
Authors: by M. S. Abu Zaytoon, Hannah Al Ali and M. H. Hamdan
Link: https://www.mdpi.com/2227-7390/13/17/2770

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop